# SDR SWAA2022021460583

- Difficulty date: January 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.80 LOCATED ON BS 727E AT AFT CARGO COMPARTMENT ; 2022-11372 / [01] TOOL USED: ELECTRONIC CALIPER; P/N: 500-196-30; S/N: A21033416; DUE DATE: 07-OCT-22.; [02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600 D; S/N: 210138203; DUE DATE: 05-MAR-22.; [03] TOOL USED: ET EQUIPMENT P/N: NORTEC 600 D; S/N: 210138203; DUE DATE: 05-MAR-22.; [04] REPAIRED CARGO TRACK LOCATED BTW BS BS727D+ 12? AND BS 727E+7 ? AND RBBL 13.80 AT AFT CARGO COMPARTMENT IAW SRM B737- 700 53-00-53-2R-3 REPAIR 3 SEE INDIVIDUAL SINGOFFS BELOW.; [05] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
